Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Red blotchy rash on chest, red marks on skin, have psoriasis. Was suggested dermagraphia. How to cure?


I get a red blotchy rash on my chest after drinking alcohol, and also in emotional situations like when I feel upset, angry or stressed. I also get red marks on my skin easily, like after hugging someone, if a dog scratches me, if I scratch my skin etc. I first noticed the rach on my chest about 10 years ago but it only seems to be getting worse. A doctor recently suggested that I have dermagraphia. I have psoriasis and therefore very sensitive skin. My wedding is coming up and I don't want to be having to worry about red rashes all over my skin! Can you suggest anything that may help?!
Asked On : Tue, 2 Apr 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

Dermatograhic urticaria is a condition which involves inflammation of skin when it is scratched or rubbed. It is a type of allergic conditions. It mainly involve young ones. Its treatment involves antihistaminics.
Psoriasis is a chronic autoimmune disease and it needs long and continuous treatment. I advise you to consult a qualified dermatologist for proper evaluation and ,management. Meanwhile, try doing relaxation techniques like deep breathing, yoga or meditation to alleviate stress and anxiety.

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Wed, 3 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You should have a second opinion from a dermatologist and/or haematologist...
Dermographism / Vasculitis / bleeding diathesis have to be investigated...
Some basic blood tests are also necessary...
Immuno suppressant drugs help in psoriasis...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor